MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 600073552
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial tachycardia procedure, output issues resulted in a procedural delay.The ablation catheter was used for mapping and ablation of a focal tachyarrhythmia.Two mapping catheters were also used for arrhythmia mapping and reference.All catheters were correctly connected to the ensite equipment and to the non-abbott polygraph (cardiotek).First, the two mapping catheters were inserted into the patient.One catheter was placed as an electrogram reference and the other was used to map the arrhythmia within the right atrium and superior and inferior vena cava, and the mapping was performed with complete fluidity and collection of points sufficient to identify the site that triggered the arrhythmia.The ablation catheter was then inserted and as soon as it was inserted, the movement inside the cavity was excessive, so much so that after collecting respiration there was no direction in the movement of the catheter or its stability, making mapping difficult.Ablation.This was verified with fluoroscopy to verify that the catheter was in the correct position but in the 3d projection it did not appear stable.The catheter was configured as intended with its reference model and location in polygraph boxes and relevant connections; it should be mentioned that it was configured as it should with the initial steps of the equipment to start the corresponding mapping.The other catheters did not present this issue and their stability and corresponding movement were maintained and compensation, the team's algorithm, was also applied to improve their stability.At first, it was thought to be the connector but the connector used was new as well as the catheter.The connections of the equipment, both the polygraph as well as the ensite equipment and all its modules, ampere, record connect, navlink, and precision link were subsequently verified.Once the connectors, sensors and modules of the equipment as well as the catheter configuration were verified, it was ruled out that they were causing the issue.An attempt was made with a therapy ablation catheter and the connectors were changed, the model and details were configured again on the ensite equipment and the patient was admitted following all the necessary procedures.It was observed that it had the same issue as the flexability se ablation catheter, and the breathing compensation slightly improved the movement and stability but could not match the movement and stability of the other catheters.An attempt was made to lower the speed of the movement delay on the equipment but it continued to present instability.After having checked the equipment, we proceeded to check the remaining connections of the other equipment in the surgical room.It should be noted that the equipment was connected to two voltage regulators recommended by the manufacturer and these regulators were connected directly to the outlet indicated for them.Finally, all possible solutions that could be given within the procedure were exhausted and ablation was carried out with the therapy ablation catheter guided by fluoroscopy.Since the focal site of activation of the arrhythmia had been identified by three-dimensional mapping, the 3d spatial location served as a reference and with the 2d projection of the angiograph it was ablated and the arrhythmia was terminated.The procedure was completed successfully with no adverse consequences to the patient.There was an estimated delay of 30 minutes.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18924173
Report Number2184149-2024-00044
Device Sequence Number20702269
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K141050, K20
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600073552
Device Lot Number7261365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown